# SDR USAA2011063000002

- Difficulty date: June 26, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 54,172 hours, 35,576 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65503255
- Part serial: 50314
- Condition: Low
- Location: Te Flap
- Part time: 13,665 hours, 8,623 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1167 - PHL-RSW, ON APPROACH TO RSW, FLAP LEVER SELECTED 10FT AND INDICATED 1FT ON FLAP GAUGE.  EXTENDED FLAPS VIA QRH ALTERNATE FLAP PROCEDURE AND FLAPS STOPPED SLIGHTLY PAST 5FT MARK ON GAUGE.  MX FERRIED TO CLT WHERE PROBLEM REPEATED.  MX REPLACED RIGHT WING FLAP POSITION TRANSMITTER PER AMM 27-58-12.  REPLACED FLAP HYDRAULIC MOTOR & ASSOCIATED CHECK VALVES PER AMM 27-51-57-404-003.  ACCOMPLISHED TEST FLIGHT, FAILED.  MX FOUND THE NR 5 FLAP TRANSMISSION WITH LOW OIL QUANTITY.  R&R NR 5 FLAP TRANSMISSION PER AMM 27-51-71-404-026.  OPS AND LEAK CHECKS OK.  REMOVED AND REPLACED THE TRAILING EDGE FLAP POWER UNIT PER AMM 27-51-54-404-015 AND TRAILING EDGE FLAP HYDRAULIC MOTOR PER AMM 27-51-57-404-003.
